# SDR EISA98054

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6819
- Make and model: Boeing 727223
- Aircraft serial: 19494
- System (JASC): 5752 · Aileron Tabs
- Part: Hinge
- Condition: Broken
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, REMOVED RIGHT OUTBOARD OUTBOARD AILERON TAB TO FOM AND FOUND NR 3 HINGE BROKEN.  REMOVED AND REPLACED NR 3 HINGE.  REINSTALLED AILERON TAB PER MM 27-10-0.  (M)
